# SDR 2022FA0000641

- Difficulty date: September 6, 2022
- Submitted: October 24, 2022
- Operation: General aviation
- Aircraft: N371FP
- Make and model: Gulstm 111RKWELL
- Aircraft serial: 1371
- Aircraft time: 9,746 hours, 4,497 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 1159SCB510211
- Part serial: 10337H9894
- Condition: Cracked
- Location: Zone 200
- Part time: 9,746 hours, 4,497 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

OUTER PANE CRACKED AT WHILE OPERATING AT 40,000 (FL40). EXECUTED EMERGENCY DESCENT TO 15,000 FT. AND DIVERTED TO MCO FOR REPAIR.
